# SDR HYIA818ANWSHT211

- Difficulty date: February 27, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Aircraft time: 28,406 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 99102932
- Part serial: 1327
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

CREW REPORTED, IN CRUISE, IMC CONDITIONS, LIGHT TO MODERATE RIME ICE WITH OAT OF -8 DEGREES CELCIUS, WINDSHIELD HEAT FAILED. EMERGENCY DECLARED AND REQUESTED 2000 FT FROM ATC, CONTINUED DESCENT TO KBOS,ICE STARTED TO SHED FROM WINDSHIELD, LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED AIRCRAFT, FOUND HEATED WINDSHIELD STATIC INVERTER INOPERATIVE. REMOVED AND REPLACED INVERTER. AIRCRAFT RELEASED BACK TO SERVICE.
